# SDR 070196

- Difficulty date: April 27, 2008
- Submitted: May 2, 2008
- Operation: Air carrier
- Aircraft: N864GA
- Make and model: Doug DC-9-83
- Aircraft serial: 49912
- System (JASC): 2170 · Humidity Control System
- Part: Coalescer Bag
- Part number: 21D101
- Condition: Smoke
- Location: Rt A/C Pack
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLIGHT CREW REPORTED RIGHT AIR CONDITIONING PACK ON, SMOKE WAS ENTERING THE CABIN.  THE DISCREPANCY WAS DEFERRED PER MEL 21-01 SITUATION 1 WITH ALL M PROCEDURES COMPLIED WITH.  MAINTENANCE DEPARTMENT PERSONNEL INSPECTED THE AIR CONDITIONING SYSTEM AND REPLACED THE RIGHT AND LEFT COALESCER BAGS IAW AMM 21-20-02.  RIGHT AND LEFT AIR CONDITIONING SYSTEM OPERATIONAL CHECK WAS NORMAL.  NO SMOKE NOTED IN CABIN.  THE AIRCRAFT WAS RETURNED TO SERVICE.
